# SDR CALA2011112300765

- Difficulty date: November 23, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 55,544 hours, 13,034 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067752
- Part serial: 0088
- Condition: Defective
- Location: Aft Galley
- Part time: 62,033 hours, 18,746 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LAVATORY SMOKE CAME ON IN FLIGHT.  APPEARS THAT SMOKE FROM AFT GALLEY COFFEEMAKERS AND HEATING UNITS ACTIVATED LAV LIGHT.  CIRICUIT BREAKERS WERE PULLED ON AFFECTED ITEMS, SMOKE THEN CEASED ALL C/B RESET AND GALLEY EQUIPMENT TESTED WITHOUT FINDINGS.  OVEN NR 2 FOUND INOP, C/B PULLED AND SECURED.  REPLACED OVEN NR 2 PER MM 25-34-00 AS REQUIRED.  OPS CHECKS NORMAL ROTABLE PARTS CHANGE WAS INDICATED - TT # 1497705  S/N OFF 00088 OVEN, LARGE, SG  OFF 99-2533-9-0002 0088 ON 99-2533-9-0002 0051.
